Alert archive / Iowa / Flood Watches in 2018

Flood Watch 2, NWS Sioux Falls, SD

December 26, 2018Dakota County, Dixon County, Nebraska; 11 counties in Iowa; Union County, South Dakota

NWS Sioux Falls, SD issued this flood watch at Dec 26, 2018, 12:05 PM CST for Dakota County, Dixon County, Nebraska; 11 counties in Iowa; Union County, South Dakota. It took effect at Dec 26, 2018, 6:00 PM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2018, 12:05 PM CST (18:05 UTC)
In effect from
Dec 26, 2018, 6:00 PM CST
Expired
Dec 27, 2018, 6:58 PM CST
In force
25 hr
Issued by
NWS Sioux Falls, SD
Flood severity
None

Counties Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Dakota County, NE, Dixon County, NE, Union County, SD

The radar

The Sioux Falls radar (KFSD), 105 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2018-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2018-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

243 
WGUS63 KFSD 261805
FFAFSD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Sioux Falls SD
1205 PM CST Wed Dec 26 2018

IAZ001>003-012>014-020>022-031-032-NEZ013-014-SDZ071-270215-
/O.NEW.KFSD.FA.A.0002.181227T0000Z-181228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Dixon-Dakota-Union-
1205 PM CST Wed Dec 26 2018

...FLOOD WATCH IN EFFECT FROM 6 PM CST THIS EVENING THROUGH LATE
THURSDAY NIGHT...

The National Weather Service in Sioux Falls has issued a

* Flood Watch for portions of Iowa, northeast Nebraska, and 
  southeast South Dakota, including the following areas, in 
  Iowa, Buena Vista, Cherokee, Clay IA, Dickinson, Ida, Lyon IA, 
  O'Brien, Osceola, Plymouth, Sioux, and Woodbury. In northeast 
  Nebraska, Dakota and Dixon. In southeast South Dakota, Union. 

* From 6 PM CST this evening through late Thursday night

* Heavy rain is expected to develop late this afternoon and
  continue into tonight. One to two inches of rain is expected
  over much of northwestern Iowa, far southeastern South Dakota,
  and northeastern Nebraska. While the rain is expected to
  diminish by early Thursday morning, runoff from the overnight
  rain will cause many rivers to rise through the day on Thursday.
 
* Portions of the Little Sioux, Floyd, Rock and Big Sioux Rivers
  may rise above flood stage by Thursday afternoon. Other smaller
  rivers and streams may also flood overnight and into Thursday
  due to the heavy rain. This may cause some roads to be flooded
  resulting in hazardous travel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

Schumacher
5 follow-up statements
641 
WGUS63 KFSD 262228
FFAFSD

Flood Watch
National Weather Service Sioux Falls SD
428 PM CST Wed Dec 26 2018

IAZ001>003-012>014-020>022-031-032-NEZ013-014-SDZ071-270630-
/O.CON.KFSD.FA.A.0002.181227T0000Z-181228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Dixon-Dakota-Union-
428 PM CST Wed Dec 26 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT...

The Flood Watch continues for

* Portions of Iowa, northeast Nebraska, and southeast South 
  Dakota, including the following areas, in Iowa, Buena Vista, 
  Cherokee, Clay IA, Dickinson, Ida, Lyon IA, O'Brien, Osceola, 
  Plymouth, Sioux, and Woodbury. In northeast Nebraska, Dakota 
  and Dixon. In southeast South Dakota, Union. 

* Through late Thursday night

* Heavy rain is expected to develop this evening and continue into
  Thursday morning. Widespread rainfall around an inch is likely,
  with some spots across northwest Iowa expected to receive up to
  two inches. While the rain is expected to diminish Thursday 
  morning, runoff from the overnight rain will cause many rivers 
  to rise through the day on Thursday.
 
* Portions of the Little Sioux, Floyd, Rock and Big Sioux Rivers 
  may rise above flood stage by Thursday afternoon. Other 
  smaller rivers and streams may also flood overnight and into 
  Thursday due to the heavy rain. This may cause some roads to 
  be flooded resulting in hazardous travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
034 
WGUS63 KFSD 270445
FFAFSD

Flood Watch
National Weather Service Sioux Falls SD
1045 PM CST Wed Dec 26 2018

IAZ001>003-012>014-020>022-031-032-NEZ013-014-SDZ071-271245-
/O.CON.KFSD.FA.A.0002.000000T0000Z-181228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Dixon-Dakota-Union-
1045 PM CST Wed Dec 26 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT...

The Flood Watch continues for

* Portions of Iowa, northeast Nebraska, and southeast South 
  Dakota, including the following areas, in Iowa, Buena Vista, 
  Cherokee, Clay IA, Dickinson, Ida, Lyon IA, O'Brien, Osceola, 
  Plymouth, Sioux, and Woodbury. In northeast Nebraska, Dakota 
  and Dixon. In southeast South Dakota, Union. 

* Through late Thursday night

* Heavy rain is expected to develop this evening and continue 
  into Thursday morning. Widespread rainfall around an inch is 
  likely, with some spots across northwest Iowa expected to 
  receive up to two inches. While the rain is expected to 
  diminish Thursday morning, runoff from the overnight rain will 
  cause many rivers to rise through the day on Thursday. 

* Portions of the Little Sioux, Floyd, Rock and Big Sioux Rivers
  may rise above flood stage by Thursday afternoon or evening.
  Other smaller rivers and streams may also flood late tonight or
  Thursday due to the accumulated rainfall. This may cause some 
  roads to be flooded resulting in hazardous travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
374 
WGUS63 KFSD 271101
FFAFSD

Flood Watch
National Weather Service Sioux Falls SD
501 AM CST Thu Dec 27 2018

IAZ001>003-012>014-020>022-031-032-NEZ013-014-SDZ071-271915-
/O.CON.KFSD.FA.A.0002.000000T0000Z-181228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Dixon-Dakota-Union-
501 AM CST Thu Dec 27 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* Portions of Iowa, northeast Nebraska, and southeast South 
  Dakota, including the following areas, in Iowa, Buena Vista, 
  Cherokee, Clay IA, Dickinson, Ida, Lyon IA, O'Brien, Osceola, 
  Plymouth, Sioux, and Woodbury. In northeast Nebraska, Dakota 
  and Dixon. In southeast South Dakota, Union. 

* Through late tonight

* Occasional moderate to heavy rain will continue into this
  evening. Widespread total rainfall around an inch is likely,
  with some spots across northwest Iowa expected to receive up to
  an inch and a half. Runoff from the rain will cause many rivers
  to rise through the day on Thursday. 

* Portions of the Little Sioux, Floyd, Rock and Big Sioux Rivers
  may rise above flood stage by this afternoon or evening. Other 
  smaller rivers and streams may also flood late tonight or 
  Thursday due to the accumulated rainfall. This may cause some 
  roads to be flooded resulting in hazardous travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
381 
WGUS63 KFSD 271652
FFAFSD

Flood Watch
National Weather Service Sioux Falls SD
1052 AM CST Thu Dec 27 2018


IAZ001-002-012-013-020-031-032-NEZ013-014-SDZ071-271800-
/O.CAN.KFSD.FA.A.0002.000000T0000Z-181228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lyon IA-Osceola-Sioux-O'Brien-Plymouth-Woodbury-Ida-Dixon-Dakota-
Union-
1052 AM CST Thu Dec 27 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of Iowa, northeast Nebraska, and
southeast South Dakota has been cancelled. The heavy rainfall has
ended across the area. Local rivers are still expected to rise
over the next day or two. If any rivers approach flood stage,
a river flood warning will be issued.

$$

IAZ003-014-021-022-280100-
/O.CON.KFSD.FA.A.0002.000000T0000Z-181228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dickinson-Clay IA-Cherokee-Buena Vista-
1052 AM CST Thu Dec 27 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* A portion of northwest Iowa, including the following areas, 
  Buena Vista, Cherokee, Clay IA, and Dickinson. 

* Through late tonight

* Occasional rain will continue into this evening. Storm total
  rainfall will be from 1 to 1.5 inches around Spirit Lake and
  Spencer. Runoff from the rain will cause many rivers to rise
  through Thursday night. 
 
* Portions of the Little Sioux River may rise above flood stage 
  by this afternoon or evening. Other smaller rivers and streams 
  may also flood late tonight or Thursday due to the accumulated 
  rainfall. This may cause some roads to be flooded resulting in 
  hazardous travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

Schuamcher
154 
WGUS63 KFSD 280058
FFAFSD

Flood Watch
National Weather Service Sioux Falls SD
658 PM CST Thu Dec 27 2018

IAZ003-014-021-022-280200-
/O.CAN.KFSD.FA.A.0002.000000T0000Z-181228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dickinson-Clay IA-Cherokee-Buena Vista-
658 PM CST Thu Dec 27 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of northwest Iowa has been
cancelled. Local rivers are still expected to rise
over the next day or two. If any rivers approach flood stage,
a river flood warning will be issued.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flood watch went out at Dec 26, 11:53 AM CST, 12 minutes earlier.

Area forecast discussion, Dec 26, 11:53 AM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
1153 AM CST Wed Dec 26 2018

.SHORT TERM...(Today and Tonight)
Issued at 305 AM CST Wed Dec 26 2018

Challenges with this system revolve around a few of things.

1. Phase changes. There is a good chance for multiple precipitation
types at many locations over the next 24 hours.

2. There are two pieces of energy, one this morning into the
afternoon and the other overnight into Thursday night, the second
being the much stronger forcing. This creates a problem as some
locations will likely receive advisory type snow and light icing
today, but the real hazards associated with a winter storm, like the
heavy snow and much strong winds, occurs later tonight into Thursday
night with many spots warming to rain overnight and Thursday morning
before going back to snow. Will have a warning in place at 15z today
through 12z Friday morning in central SD and 21z today along highway
14 through 15z Friday morning. Both of these areas have a good
chance to get snow or mixed precipitation today, and not warm quite
enough overnight so expect periods of snow/mixed precipitation to
continue. The other locations to the south and east will see
worsening conditions transition from west to east later tonight into
Thursday morning. Closer to Interstate 29 along Interstate 90 into
southwest MN have resolved the watch into an advisory for tomorrow
mid day through Friday morning for snow and blowing snow with 2-5
inch amounts.

3. Rain tonight into Thursday morning could be heavy enough across
far southeast SD, northeast Nebraska and northwest IA to put a few
rivers into flood.

The main piece of energy that will bring wintry weather to the area
still quite a ways away, across southern AZ and northwest MX early
this morning. Models still converge on a solution for a major low
pressure system tonight into Thursday night without too much
difference in placement over the past couple of days, at least in
the upper levels. Of course the trick with this storm continues to
be the near surface to mid level temperatures and how far north the
warm air gets.

Through this afternoon a large trough will move through the Rockies
and onto the Western High Plains bringing broad upper level support
and a steady flow of warm and moist air in the lower to mid levels.
While the precipitation in the area this morning into the afternoon
should be on the lighter side, some occasional pockets of moderate
precipitation will occur. The challenge today, and through the
remainder of the system, will be precipitation type. For the most
part today it appears that snow will be the main precipitation type
but some patchy light freezing drizzle could precede the lift and
saturation. Not out of the question to see 2 to 3 inches of snow by
afternoon from central SD east down highway 14 before the warmer air
aloft builds in. This should be a pretty wet snow and with
temperatures gradually warming through the day some melting will be
possible, especially in areas that can change to rain.

The new model runs still indicating some fairly warm air aloft
moving into the area by this afternoon with the nam/gfs and rap
showing the 0 degree C line and 750 mb as far north as Sioux Falls
by late afternoon and early evening. This really pushes the
dendritic layer high and keeps the colder lower level dendritic
layer farther north and west. In fact there does appear to be a
little drying in the dendritic layer late this afternoon into the
early between this initial surge/wave and the much stronger wave
tonight into Thursday. Even with this drying there is just a hint of
instability near the top of the inversion around 700 mb so there
could still be some showery activity when this drier air work in.
One challenging area late this afternoon into the evening will be
from the Buffalo Ridge east where some cold low level air could
become trapped and a little more freezing rain than snow could
occur.

As the right entrance region of the upper level jet shifts north
tonight an inverted trough will become established across the area.
This will allow colder air to drop south on the west side of the
inverted trough and through about 12z most of the snow should be
confined to the James Valley west with mixed precipitation or snow
possible across highway 14 towards Marshall. This snow will be heavy
at times and it is not impossible for a small ribbon of freezing
precipitation to develop between the rain along and east of the
inverted trough and the cold surge to the west while winds are still
backed in the low levels, but not expecting this to last for very
long. Temperatures are very borderline for this event in some spots
so will be keeping an eye on surface temperatures throughout.

.LONG TERM...(Thursday through Tuesday)
Issued at 305 AM CST Wed Dec 26 2018

Much colder air will pour into the region Thursday night into Friday
morning. Blowing snow and wind chills of 5 below to 15 below will be
the main concerns on Friday. Highs will generally be 10 to 15
degrees over the deeper snow pack and in the lower 20s in parts of
northwest IA.

High pressure settle in on Friday night and lows will likely fall to
5 below to 15 below zero over the deeper snowpack. Saturday will be
another cold day but zonal flow will develop aloft Sunday into
Monday which will allow temperatures to climb back closer to normal.
Colder air will filter in behind this warmer air as a fast moving
wave moves southeast. Highs Tuesday likely back between 10 and 20
degrees.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1153 AM CST Wed Dec 26 2018

Significant winter storm will have impacts for aviation travel
around the region. For today, we will see snow gradually change
to rain by this evening east of the James River. KSUX has already
changed to rain and KFSD is expected to change to rain by late
afternoon or early evening. Then the rain could become heavy this
evening at both KFSD and KSUX. The combination of fog and rain
will cause visibilities to remain IFR overnight and into tomorrow
morning. Generally kept the visibility around 1 mile in the TAF
but it is possible that fog could lower the visibility to 1/2 mile
at times Thursday morning. For KHON, have kept precipitation
primarily snow for the TAF. The warm air aloft gets very close so
it is possible that HON could mix with sleet or freezing rain for
a period later this afternoon and early evening - especially when
precipitation rates decrease. Will continue to monitor
precipitation trends and amend if freezing rain looks probable.
Otherwise, toward dawn on Thursday, moderate to heavy snow will
approach KHON with visibility dropping to 1/2 mile. As winds pick
up and snow increases, would not be surprised if the visibility
falls to 1/4 mile at times during the late morning.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Winter Weather Advisory from noon Thursday to noon CST Friday
     for SDZ056-062-066-067-069-070.

     Winter Storm Warning from 9 AM Thursday to noon CST Friday for
     SDZ055-061-065-068.

     Winter Storm Warning from 3 PM this afternoon to 9 AM CST Friday
     for SDZ039-040.

     Winter Storm Warning from midnight tonight to 9 AM CST Friday
     for SDZ053-054-058>060-063-064.

     Winter Storm Warning until 6 AM CST Friday for SDZ038-050-052-
     057.

MN...Winter Weather Advisory from noon Thursday to noon CST Friday
     for MNZ080-089-097-098.

     Winter Storm Warning from 3 PM this afternoon to 9 AM CST Friday
     for MNZ071-072.

IA...Winter Weather Advisory from noon Thursday to noon CST Friday
     for IAZ001.

NE...Winter Weather Advisory from noon Thursday to noon CST Friday
     for NEZ013.

&&

SHORT TERM...08
LONG TERM...08
AVIATION...Schumacher
Hazardous weather outlook, Dec 26, 3:41 AM CST, 8 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
341 AM CST Wed Dec 26 2018

IAZ001-MNZ071-072-080-089-097-098-NEZ013-SDZ038>040-050-052>070-
270945-
Lyon IA-Lincoln MN-Lyon MN-Murray-Nobles-Pipestone-Rock-Dixon-
Beadle-Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-
Moody-Brule-Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-
Douglas-Hutchinson-Turner-Lincoln SD-Bon Homme-Yankton-Clay SD-
341 AM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for portions of northwest Iowa,
southwest Minnesota, northeast Nebraska, central South Dakota,
east central South Dakota, south central South Dakota, and
southeast South Dakota.

.DAY ONE...Today and Tonight

A major winter storm will develop. Periods of light to moderate
snow as well as light icing will be possible today. Conditions
will deteriorate from west to east tonight with the heaviest
snowfall west of Interstate 29 with 8 to 16 inches possible from
the James Valley west. Northwest winds will increase through the
night into Thursday morning with gusts around 40 mph likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Much colder air will move into the region behind this winter
storm for Friday and Saturday. Wind chills in the single digits
and teens below zero appear likely Friday night into Saturday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ002-003-012>014-020>022-031-032-MNZ081-090-NEZ014-SDZ071-
270945-
Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Cottonwood-Jackson-Dakota-Union-
341 AM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, southwest Minnesota, northeast Nebraska, and
southeast South Dakota.

.DAY ONE...Today and Tonight

Light snow will be possible today before warmer air builds in this
afternoon and changes the snow to rain. Accumulations should be
less than an inch. Tonight into Thursday morning moderate to heavy
rainfall may cause a few rivers to rise out of their banks.
Thursday night snow will develop with windy conditions. 1 to 2
inches of snow will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Much colder air will move into the region behind this winter
storm for Friday and Saturday. Wind chills in the single digits
and teens below zero appear likely Friday night into Saturday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 26, 11:36 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1136 AM CST WED DEC 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     SNOW             YANKTON                 42.89N 97.39W
12/26/2018  E2.0 INCH        YANKTON            SD   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 8:34 PM CSTDense Fog AdvisoryFSDDakota, Dixon6 hr
Dec 26, 3:25 AM CSTWinter Weather AdvisoryFSDDakota, Dixon57 hr

Nearby

Flood Watches in Iowa, 2018Flood Watches in Nebraska, 2018Flood Watches in South Dakota, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.